# SDR SWAA2014040126722

- Difficulty date: March 10, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 63,849 hours, 52,474 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 LOWER POSITION FLAP TRACK FAIRING ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
